Translator Disclaimer
October, 2015 Scaling limits for weakly pinned Gaussian random fields under the presence of two possible candidates
Erwin BOLTHAUSEN, Taizo CHIYONOBU, Tadahisa FUNAKI
J. Math. Soc. Japan 67(4): 1359-1412 (October, 2015). DOI: 10.2969/jmsj/06741359

Abstract

We study the scaling limit and prove the law of large numbers for weakly pinned Gaussian random fields under the critical situation that two possible candidates of the limits exist at the level of large deviation principle. This paper extends the results of [3], [7] for one dimensional fields to higher dimensions: $d\ge3 $, at least if the strength of pinning is sufficiently large.

Citation

Download Citation

Erwin BOLTHAUSEN. Taizo CHIYONOBU. Tadahisa FUNAKI. "Scaling limits for weakly pinned Gaussian random fields under the presence of two possible candidates." J. Math. Soc. Japan 67 (4) 1359 - 1412, October, 2015. https://doi.org/10.2969/jmsj/06741359

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1334.60205
MathSciNet: MR3417501
Digital Object Identifier: 10.2969/jmsj/06741359

Subjects:
Primary: 60K35
Secondary: 60F10, 82B41

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
54 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top